# SDR DXTA200500618

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 2,587 hours, 1,973 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT REQUIRES EXCESSIVE EFFORT FOR RUDDER CONTROL IN HIGH POWER SETTINGS ON GROUND AND INFLIGHT "AIRSPEED IS NOT AN ISSUE".  FEELS AS IF YAW DAMPER IS ON, SUSPECT RUDDER BIAS SYSTEM.  ITEM IS UNDER INVESTIGATION.
